# SDR SWAA2024011626889

- Difficulty date: December 1, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED ON BS500I AND STR19R AT FWD CARGO COMPARTMENT 2023-751491<[01] REPLACED GUSSET LOCATED ON BS500I AND STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 143A7902; SHEET 256; REV. B SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED GUSSET LOCATED ON BS500I AND STR19R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 143A7902; SHEET 256; REV. B SEE INDIVIDUAL SIGN OFFS BELOW.JOB COMPLETED.
